Facebook Pixel
EmpowHER Guest

Implant contraceptive

By Anonymous January 17, 2013 - 11:24pm
Rate This

I usually have a 28 day cycle will it change after i use implant or what does iregular bleeding during the use of implant mean? am used to a steady cycle and the thought of unexpected bleeding scares me? I usually use antihistamines will they make the implant less effective?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Not everyone is the same.  But, for most the use of contraceptive implants can cause frequent or prolonged vaginal bleeding.  Some others don't get a period or others just get an irregular bleeding.  You need to discuss with your doctor the side effects and inform him of any medication you are currently using.  He can let you know if this type of birth control is right for you. 



January 18, 2013 - 5:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!